Jump to content

amari21 Invega Sustenna Recovery


amari21

Recommended Posts

Hey I have been treated with Invega Sustenna for the second time. Was wondering if anyone else has been given this drug and how long did it take for you recover? Also what did you do to speed up recovery? I feel like the longer this stays in my system the more brain dead I feel and become.

Link to comment
  • Moderator Emeritus

Hi Amari, 

Welcome. 

I'm not familiar with that drug, but chances are someone here will know about it. 

 

Are you taking anything else, or have you taken other psych drugs before?

Please fill out a brief signature to let us know a bit more about your history, using these instructions Please put your drug and withdrawal history in your signature 

Current: 2019: 0.04 mg Paxil!! This is real. Soon, after taking Paxil my entire adult life, I will be free.

Long story short: After 18 years on Paxil, "tapered" almost completely off over a month, at doctor's advice in July 2015.

Self-care includes magnesium, reasonable exercise, mindfulness, this forum and nutrition/eating enough food.

Also on 100 mg Zoloft unfortunately!! (which I now will have the knowledge to taper properly)

-------------------------------------------------------------------------------------------

Longer version: On Paxil since 1996--anxiety & depression caused by (undiagnosed) under-eating / eating disorder.

Doctor kept increasing dose, up to 60 mg; it never really helped but said it really was the best "med" for me.

Rapid doctor-led "taper" July 2015, down to 5 mg, with Zoloft as a "cross-taper" = Essentially a cold turkey. 

Severe withdrawal but didn't know it; believed it was my "underlying condition," and kept tapering, 5mg to 4 to 3  to 2 to 1.  

Feb 2016: Found SA! As of June 2016, tapering from 1mg at rate of 5-10% per month, Brassmonkey Slide! 

Link to comment
  • Altostrata changed the title to amari21 Invega Sustenna Recovery
  • Administrator

Welcome, amari.

 

You've had an injection, correct? Please see Tips for tapering off Invega (paliperidone)

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • 2 years later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy